# SDR R61A2024062600293

- Difficulty date: June 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 42,799 hours, 32,460 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1575151
- Part serial: 1166
- Condition: Failed
- Location: Nr 2 Flap
- Part time: 42,799 hours, 32,460 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE INDICATING FLAPS ZERO AND SLATS 3 ON APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND RH #2 FLAP ACTUATOR JAMMED. R&R RH #2 FLAP ACTUATOR.
